JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  J. M. Aldaz    
    Email: jesus.munarriz@uam.es  

Departamento de Matemáticas y Computación
Universidad de La Rioja
26004 Logrońo, La Rioja

    Research Areas :  
Other :  
    Articles: A Stability Version of Hölder's Inequality for $0 < p < 1$   Volume 9, Issue 2
    Strengthened Cauchy-Schwarz and Hölder Inequalities   Volume 10, Issue 4

      search [advanced search] copyright 2003 terms and conditions login